# SDR DALA2025082506319

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 66 RH SIDE IN OPEN FASTENER HOLE 4 AT DOOR STOP FITTING 1 POSITION.    PERFORMED PERMANENT REPAIR LOC. ON FRAME 66 RH SIDE IN OPEN FASTENER HOLE 4 AT DOOR STOP FITTING 1 POSITION AS PER A319 SRM 53-41-12-300-11. (1161986).
